# SDR HEEA072574

- Difficulty date: April 12, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 3,661 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 407362005103
- Part serial: 158
- Condition: Malfunctioned
- Location: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW LEVEL LIGHT WILL NOT GO OUT.
